Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What causes abnormal period bleeding post Clomid usage?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 965 Questions
Question
I am taking Clomid to help me conceive, have just completed my first round. My period was due yesterday and instead of my usual red blood I had a brown discharge. Today it is turning more red. My query is shall I take yesterday as day 1 of my new cycle?
Posted Mon, 25 Aug 2014 in Getting Pregnant
 
 
Answered by Dr. Som Biswas 8 minutes later
Brief Answer:
Yes you should take yesterday as day one.

Detailed Answer:
Hi,

Thank you for your query. I can understand your concerns.

Yes you should take yesterday as day one.

It is not the color of the discharge but onset of bleeding (red or brown) that signifies first day of menses.

Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D. XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes abnormal period bleeding post Clomid usage? 22 minutes later
Thank you for your answer. Is the brown blood common when taking Clomid?
 
 
Answered by Dr. Som Biswas 2 minutes later
Brief Answer:
Its not common but it can occur

Detailed Answer:
Dear XXXXX

Its not common but it can occur and signifies nothing .

Do not worry

Regards,

Dr.Som MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor